Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

184 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What effects do Actemra and Methotrexate have on VIN III?

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2832 Questions

default
Posted on Mon, 19 Oct 2015 in Women's Health
Question: I have VIN III VULVA squamous intraepithelial cells. Will Actemra and or methotrexate (I take RA) cause cells to multiply at an increase rate? Do I need to discontinue use? Going in for 3rd surgery to remove cells in a couple of weeks. Thank you
doctor
Answered by Dr. Soumya 27 minutes later
Brief Answer:
You can take these medicines

Detailed Answer:
Hi,

I understand your concerns about VIN III and efffects of drugs you are taking.

Actemra and methotrexate does not cause cells to multiply at an increased rate and you can continue to use them.

THese are not harmful for your condition. You cans afely take them and go ahead with your 3rd surgery.

Let me know if you need anymore clarification.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Vulva

doctor1 MD

Hello, I have developed an irritation in my vulva where I have noticed tiny red bumps along the wall. I have also seen them, what I believe is to be my cervix. I am in a monogamous, 2 year relationship and I am just now getting over my period, to which I wear tampons for. This is the first time I have developed this. What do you think this could be?

doctor1 MD

I have a question about small painless but annoying bumps on my labia majora, have small white pearly firm balls that I can sometimes express, but then that s painful and not always successful. Not herpes, warts and not infection, they have been there for several years. A sex expert on TV said they are called pearly papules , harmless and won t go away but not to mess with them. I d love to see them gone. Is there anything I can do?

doctor1 MD

I have a few dark flesh colored bumps on my lower labia majora. They don t itch or puss but if I rub to hard when using the bathroom or showering they become tender. I recently stopped shaving down there to see if its due to ingrown hair but I can t really see to tell if it is or not due to the location and color.

doctor1 MD

The skin on my labia is rough and shows small, close together light bumps. The bumpy area goes from just outside of my inner vaginal lips to a bit inside of my vagina. It s been this way for a few years, starting as only a small string of little dots on the labia. It started at a time when I was not sexually active, nor had I been yet. It itches often and I have thick, white, sometimes smelly discharge. I m worried that I may have something.

doctor1 MD

I have pain on the right side of vagina lip after using a dildo. It's very uncomfortable when I wipe or touch it. Sometimes it's dry down there then sometimes it's not. What could it be and what should I do?

doctor1 MD

Sudden Vulva Ulcers. STD test done herpes/hpv all of them NEGATIVE ! took a Arcoxia for 3 days then they appear all of a sudden without a single sore or blisters or symptoms. all of a sudden. what can be the cause? Only klebsiella pneumoniae was...

doctor1 MD

I have had a vaginal discharge since May. It started n Indana, where I traveled from Oregon for a 2 week vacation, then onto XXXXXXX for another week. I have been twice to my family doctor and omce to my gyn. Every test was taken and all came back...